# SDR SWAA2022031580960

- Difficulty date: March 7, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Cut
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING LIGHT L00751 CONNECTOR HAS WIRE CUT FROM PIN 1 (D12452). / [01] DISPLACED OVERWING UPPER PANEL L/H 231YJW FOR ACCESS I.A.W AMM 25-21-20-000-801;[02] RETERMINATED LIGHT SIDE OF CONNECTOR D12452 PER SWPM 20-61-28 AND WDM 33-51-13 AND PERFORMED A GOOD TEST OF EMERGENCY EXIT LIGHT FOR L00751 PER AMM 33-51-00-720-801.;[03] INSTALLED OVERWING UPPER PANEL L/H 231YJW I.A.W. AMM 25-21-20400-801;[04] CORRECTION FOR ITEM :  LARGE DNLS CALID: PER1704 SN: B53899 DUE: 02/2023;[05] VERIFIED CORRECTIVE ACTIONS 2-4
